# SDR GTIA030694

- Difficulty date: September 1, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT STATION 465-484 STRINGER 29L-30 ANTENNA MOUNT CORRODED.  AFTER FURTHER INVESTIGATION FOUND DOUBLER TO BE CRACKED.  FABRICATED NEW ANTENNA DOUBLER.  INSTALLED ANTENNA DOUBLER.  (M)
